MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF3838C200TU
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Rupture (2208)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Valiant captivia stent grafts were implanted during the endovascular treatment a taa.It was reported that the patient presented emergently to the er approximately 6 years and 5 months post index procedure with chest pain.A stat ct showed a type iiia endoleak.A ruptured aneurysm of 90mm was noted.The 38x200 valiant captivia stent graft had pulled out of the proximal most 34x200 valiant captivia stent graft creating a leak that re pressurized the sac.The patient was brought for intervention the following morning.Two valiant captivia stent grafts were implanted to bridge the two dislodged pieces fixing the iiia endoleak.Per the physician the cause of the iiia endoleak was anatomy and due to elongation of the aorta after the initial repair.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Continuation of d10: other relevant device(s) are: product id: v amc3434c200tu, serial/lot #: (b)(6), ubd: 13-oct-2017.Udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17016489
Report Number9612164-2023-02258
Device Sequence Number15026666
Product Code MIH
UDI-Device Identifier00643169346550
UDI-Public00643169346550
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2017
Device Model NumberVAMF3838C200TU
Device Catalogue NumberVAMF3838C200TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date05/29/2023
Date Device Manufactured04/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age63 YR
Patient SexMale